期刊文章详细信息
A Class of the Singularly Perturbed Boundary Value Problems for Elliptic Equation with a Super Surface of Turning Point in n-dimensional Space
具有转向点超曲面的奇摄动椭圆型方程边值问题(英文)
文献类型:期刊文章
机构地区:[1]安徽机电学院应用数理系,安徽芜湖241000
出 处:《Chinese Quarterly Journal of Mathematics》
年 份:2002
卷 号:17
期 号:1
起止页码:41-46
语 种:中文
收录情况:CSCD、CSCD2011_2012、JST、MR、ZGKJHX、ZMATH、普通刊
摘 要:In this paper, we study a class singular perturbed elliptic equation boundary value problem with a super surface of turning point in n-dimensional space by using the method of multiple scales and the comparison theorem. The uniformly valid asymptotic approxmations of solutions for the boundary value problem is constructed.
关 键 词:singular perturbation turning point elliptic equation
分 类 号:O175.25[数学类]
参考文献:
正在载入数据...
二级参考文献:
正在载入数据...
耦合文献:
正在载入数据...
引证文献:
正在载入数据...
二级引证文献:
正在载入数据...
同被引文献:
正在载入数据...